# SDR EISA99154

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'B' CHECK WORKCARD, FOUND CORROSION UNDER FORWARD LAV FLOOR STATION 344.  REMOVED CORROSION FABRICATED AND INSTALLED ANGLE, SHIM AND FILLER PER SRM 53-10-8 AND 51-30-2.  (M)
